# SDR ASAA2014020506994

- Difficulty date: February 5, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Part number: 654795119
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD ANCHOR PLATE TORN AND CORRODED ON MATING SURFACE. ACFT GROUNDED.  RECEIVED NEW PART LOCATED AND DRILLED FASTENER HOLES ON NEW PART FOR AFT CARGO FWD ANCHOR PLATE IAW SRM 51-40-05-0G-0, FIG 2 DETAIL I, REMOVED CORROSION  WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1, FIG 101, DETAIL V.
